Two classes of nonterminating well--poised series are examined by means of the modified Abel lemma on summation by parts, that leads to several summation and transformation formulae. ******************************************************************************************************************* ******************************************************************************************************************* ******************************************************************************************************************* *******************************************************************************************************************
📌 3 Key Takeaways
🎯
Objective & Hypothesis:Two classes of nonterminating well--poised series are examined by means of the modified Abel lemma on summation by parts, that leads to several summation and transformation formulae. ******************************************************************************************************************* ******************************************************************************************************************* ******************************************************************************************************************* *******************************************************************************************************************
📊
Key Findings & Data:Two classes of nonterminating well--poised series are examined by means of the modified Abel lemma on summation by parts, that leads to several summation and transformation formulae. ******************************************************************************************************************* ******************************************************************************************************************* ******************************************************************************************************************* *******************************************************************************************************************
💡
Conclusion & Impact:Two classes of nonterminating well--poised series are examined by means of the modified Abel lemma on summation by parts, that leads to several summation and transformation formulae. ******************************************************************************************************************* ******************************************************************************************************************* ******************************************************************************************************************* *******************************************************************************************************************
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Classical hypergeometric series · Abel's lemma on summation by parts · Pfaff–Saalschütz theorem
Abstract
Two classes of nonterminating well--poised series are examined by means of the modified Abel lemma on summation by parts, that leads to several summation and transformation formulae. ******************************************************************************************************************* ******************************************************************************************************************* ******************************************************************************************************************* *******************************************************************************************************************
W.N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, Cambridge, 1935.
W.N. Bailey, Series of hypergeometric type which are infinite in both directions, Quart. J. Math. 7, 105–115, 1936.
T.J.I’A. Bromwich, An Introduction to the Theory of Infinite Series (2nd ed), Macmillan, New York, 1959.
X.J. Chen and W. Chu, Closed formulae for a class of terminating $_3F_2(4)$-series, Integral Transforms Spec. Funct. 28 (11), 825–837, 2017.
X.J. Chen and W. Chu, Terminating $_3F_2(4)$-series extended with three integer parameters, J. Difference Equ. Appl. 24 (8), 1346–1367, 2018.
W. Chu, Abel’s lemma on summation by parts and Ramanujan’s $_1\psi_1$-series Identity, Aequationes Math. 72 (1-2), 172–176, 2006.
W. Chu, Abel’s method on summation by parts and hypergeometric series, J. Difference Equ. Appl. 12 (8), 783–798, 2006.
W. Chu, Bailey’s very well–poised ${_6\psi_6}$-series identity, J. Combin. Theory Ser. 113 (6), 966–979, 2006.
W. Chu, Abel’s lemma on summation by parts and basic hypergeometric series, Adv. Appl. Math. 39 (4), 490–514, 2007.
W. Chu, Asymptotic method for Dougall’s bilateral hypergeometric sums, Bull. Sci. Math. 131 (5), 457–468, 2007.
W. Chu, q-extensions of Dougall’s bilateral ${_2H_2}$-series, Ramanujan J. 25 (1), 121–139, 2011.
W. Chu, Evaluation of nonterminating hypergeometric $_3F_2(\frac34)$-series, J. Math. Anal. Appl. 450 (1), 490–503, 2017.
W. Chu and X. Wang, The modified Abel lemma on summation by parts and terminating hypergeometric series identities, Integral Transforms Spec. Funct. 20 (2), 93–118, 2009.
W. Chu, X. Wang, and D.Y. Zheng, Application of the residue theorem to bilateral hypergeometric series, Matematiche 62 (2), 127–146, 2007.
A.C. Dixon, Summation of a certain series, Proc. London Math. Soc. 35 (1), 284–291, 1903.
M.A. Dougall, On Vandermonde’s theorem and some more general expansion, Proc. Edin. Math. Soc. 25, 114–132, 2007.
R.L. Graham, D.E. Knuth, and O. Patashnik, Concrete Mathematics, Addison-Wesley Publ. Company, Reading, Massachusetts, 1989.
M. Jackson, A note on the sum of a particular well–poised $_6H_6$ with argument −1, J. London Math. Soc. 27, 124–126, 1952.
K. Knopp, Theory and Applications of Infinite Series, Hafner Publishing Company, New York, 1971.
E.D. Rainville, Special Functions, New York, The Macmillan Company, 1960.
H.M. Srivastava, Y. Vyas, and K. Fatawat, Extensions of the classical theorems for very well–poised hypergeometric functions, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 113 (367), 2019, https://doi.org/10.1007/s13398-017-0485-5.
K.R. Stromberg, An Introduction to Classical Real Analysis, Wadsworth, INC. Belmont, California, 1981.
C. Wang and X. Chen, A short proof for Gosper’s $_7F_6$-series conjecture, J. Math. Anal. Appl. 422 (2), 819–824, 2015.
C.Wang, J. Dai, and I. Mezo, A nonterminating $_7F_6$-series evaluation, Integral Transforms Spec. Funct. 29 (9), 719–724, 2018.
F.J.W. Whipple, On well–poised series, generalized hypergeometric series having parameters in pairs, each pair with the same sum, Proc. London Math. Soc. 24 (2), 247–263, 1926.